Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes absence of periods after inserting Copper T? - Online Doctor Chats

Date : 04-Oct-2014
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1503 Questions
Doctor:Hi
User:Hello I am XXXX 30 years old
Doctor: Please proceed with your query.
User:I removed my Copper T becuase of heavy bleeding on Sep 4 and my last periods was on Aug 17
Doctor:ok
User:and I havn't had my periods still. I usually have regular periods
Doctor:Mostly copper t causes heavy periods
Doctor:Takin copper t out, may cause some changes initially
Doctor:But your periods will become regular soon
User:but its one month over from my normal periods and i haven't got again.. that too after removing Coppert
User:ok
Doctor:You should also get a urine pregnancy test done
User:No my hubby is not with me right now
Doctor:ok
Doctor:It is nothing much to be worried about
User:Thank You Doctor
Doctor:Let it come naturally
Doctor:do not take medicines to induce it
User:Ok
User:Thanks for your help
Doctor:Thanks for consulting me
Doctor:Take care
User:And can I have one more question
Doctor:sure
User:my skin looks lifeless nowadays and i used lot of creambut no good result
User:can u suggest me something better?
Doctor:Eating fruits and drinking lots of clean water should help
User:any creams ?
Doctor:Creams are mostly similar in constitution
Doctor:It will not matter which one you are using
User:Ok Thanks for your help!
Doctor:Thanks
User:Hello Doctor.. Its again me
Doctor:Hi again
Doctor:Please proceed with your query
User:I have a 3 years boy baby and recently he got small small pimple like stuffs in his ankle
User:may i know the reason for that and the treatment?
Doctor:I need a photo of the rash to be better able to help
Doctor:Can you upload a photo?
User:sorry its not ankle its elbow.. the hand folding
User:I am at office right now and don't have a photo of that
Doctor:You mean there is pimple like rash in the fold of elbow
Doctor:ok
User:Yes
Doctor:Usually inside the fold would be either dermatitis, eczema or candida
User:elbow at the back.. the are just opp where we inject
User:not inside the fold doctor
Doctor:ok
Doctor:It is usually dermatitis at that area
Doctor:Dermatitis herpetiformis is one differential diagnosis
Doctor:Is he digesting his food well
User:no.. he will swallow
User:but his bowel activities is good
Doctor:Does he get loose motions
Doctor:ok
User:no
Doctor:So it may just be due to cloth or irritation when elbow comes in contact with rough surfaces
Doctor:If it is just little bit of rash it can be ignored
User:he has in one hand only .. but it reduces and appears aain
User:Is there any oinments that can be used?
Doctor:To suggest any ointment I first need to diagnose skin condition
Doctor:It is hard to diagnose skin condition over the internet
User:Ok Doctor
Doctor:You will need to take him to a dermatologist, who will be able to examine him and suggest something
User:Thanks Again
Doctor:Thank
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor